# SDR USAA2011112100012

- Difficulty date: November 20, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 37,718 hours, 13,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53480019217
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CRACK ON LATERAL SHEAR PLATE BETWEEN FR68 TO FR69, -Y1292.  REPLACED LATERAL SHEAR PLATE BETWEEN FR68 TO FR69, -Y1292 IAW A320 SRM 51-72-11.
